# SDR QXEA2009051100322

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,992 hours, 14,713 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT OTBD HORIZONTAL STAB LUG P/N AV670-23000 APPEARS TO HAVE BEEN BLENDED BELOW ANTI-ROTATION TAB ON AFT SIDE.  BLENDED OUT DAMAGE TO A SMOOTH CONTOUR IAW SRM 51-12-00-001-001-A01 STEPS 1-3, 5.B(1)-(2).  MAPPED FOR ENGINEERING.  REMOVED DAMAGE IAW TC REO 670-55-11-145/1 W/O 71869 GENERAL NOTES 1-4.  HFEC IAW NDTM PART 1 51-20-006, NO CRACKS NOTED.  REPAIRED THE REQUIRED AREA BY ROTO PEENING THE AREA IAW TC REO 670-55-11-145/1.  COMPLETED RT COMPLETED RT OUTER HORIZ STAB LUG IAW REO 670-55-11-145/1 STEP 7-9.
